# SDR IPXA2025050245994

- Difficulty date: April 16, 2025
- Submitted: May 5, 2025
- Operation: Air carrier
- Aircraft: N260UP
- Make and model: Doug MD-11F
- Aircraft serial: 48418
- Aircraft time: 87,254 hours, 19,845 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: A6A70271
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND IN CAC STA 6-70 TO 6-90 / LONGERON R51. PM040-80. ATA-51-00 LONGERON SPLICE REPAIR ACCOMPLISHED @ FWD EXTENDED FUSELAGE SECTION LONGERON 51R (P/N: A6A7027-1) BETWEEN STA Y=6-62 AND Y=6-81 LOCATION PER MD11-SRM 53-00-05-2R REPAIR 1 REV 71.
